# SDR DALA2025013000717

- Difficulty date: January 29, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 58,988 hours, 30,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3144 AFT CABIN CEILING EMERGENCY LT FLASHES INTERMITTENTLYWHILE COCKPIT SWITCH IN ARM. CORRECTIVE ACTION: R/R AFT POWER SUPPLY AND BATT PER A319 AMM 33-51. (6757236)
